Symptoms Of Drug Overdose Drug overdoses can be accidental or intentional. They occur when an individual takes medicine more than the recommended dose.
Accidental overdoses result from either a young child or an adult swallows a medication mistakenly, or mistakenly ingest the incorrect medication, or take the wrong dose of a medication. Intentional overdoses are for a desired effect, either to get high or to harm oneself.
Drug Overdose Symptoms:Different medications have different side effects on the body and side effects may vary from person to person. There are chances that large overdoses of some medications cause only minimal effects, while smaller overdoses of other medications can cause severe effects, resulting in death. Here are some drug overdose symptoms that you must need to know:
Confusion, sleepiness, and coma (when someone cannot be aroused) are the most common symptoms. Cool and sweaty skin, or hot and dry skin. Nausea, vomiting, abdominal pain, and diarrhea are possible. Vomiting blood, or blood in bowel movements, can be life threatening. Shortness of breath, chest pain due to heart or lung damage. Breathing may get slow, rapid, shallow, or deep. Specific drugs can damage specific organs, depending on the drug.
To avoid drug overdose, make sure to take your medicines as prescribed by your doctor. You can also buy your medicines by using free prescription discount cards. This will help you to keep a check on your medicines. Moreover, this free Rx card can help you a lot of money your prescription drugs. You can avail these card easily from your nearest pharmacies.
Published on Mar 8, 2018